American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Victor Goodman. Quasi-differentiable functions of Banach spaces . Proc. Amer. Math. Soc. 30 (1971) 367-370. MR 0284811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Witold M. Bogdanowicz. Analytic continuation of holomorphic functions with values in a locally convex space . Proc. Amer. Math. Soc. 22 (1969) 660-666. MR 0250067.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Robert Bonic. Points of minimum norm on smooth surfaces in Banach spaces . Proc. Amer. Math. Soc. 18 (1967) 1004-1005. MR 0225162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] E. F. Whittlesey. Analytic functions in Banach spaces . Proc. Amer. Math. Soc. 16 (1965) 1077-1083. MR 0184092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] R. F. Rinehart and Jack C. Wilson. The relation between continuity and differentiability of functions on algebras . Proc. Amer. Math. Soc. 14 (1963) 134-140. MR 0143059.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] E. B. Leach. On a related function theorem . Proc. Amer. Math. Soc. 14 (1963) 687-689. MR 0154094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] H. Guggenheimer. A simple proof of Frobenius's integration theorem . Proc. Amer. Math. Soc. 13 (1962) 24-28. MR 0137005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jesús Gil de Lamadrid. On finite dimensional approximations of mappings in Banach spaces . Proc. Amer. Math. Soc. 13 (1962) 163-168. MR 0138972.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] E. B. Leach. A note on inverse function theorems . Proc. Amer. Math. Soc. 12 (1961) 694-697. MR 0126146.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1